# SDR FDEA201211053833

- Difficulty date: November 5, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 55,607 hours, 32,196 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT CREW ENTRY DOOR SLIDE LIGHT INOPERATIVE.  FOUND RT DOOR GIRT BAR SLIDERS WITH ALMOST NO GREASE ON SLIDERS CAUSING TO DRAG.  LUBERCATED BOTH RT DOOR GIRT BAR SLIDERS IAW 12-21-18-3. ARMED RT ENTRY DOOR SLIDE MULTIPLE TIMES, SLIDE LIGHT NOW  OPS CHECKS SERVICEABLE.  OK FOR SERVICE.
